# SDR 96ZZZX4395

- Difficulty date: June 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4811K
- Make and model: Cessna P210N
- Aircraft serial: P21000330
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 98820201
- Condition: Pins Broken
- Location: Nlg Downlock
- Part time: 2,343 hours
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

UPON SELECTING GEAR DOWN FOR LANDING, THE PILOT COULD NOT GET A NOSE DOWN AND LOCK INDICATION.  AIRCRAFT WAS LANDED AND NOSE WHEEL COLLAPSED.  INVESTIGATION REVEALED THE NOSE GEAR ACTUATOR DOWNLOCK PINS WERE BROKEN WHICH ALLOWED ONE OR BOTH PINS TO VIBRATE INBOARD WHICH PREVENTED ACTUATOR SHAFT FROM RETRACTING COMPLETELY, THEREFORE, NOT ALLOWING DOWNLOCK MECHANISM TO LATCH OVER PINS.  IT APPEARS PINS HAD BEEN BROKEN FOR SOME TIME AND HAD FAILED AT THE MACHINED GROOVE WHICH WAS CUT FOR ROLL PIN PROTRUSION.  CESSNA SEB 9520 DATED 12-29-95 COVERS THIS SUBJECT.  SUBMITTER RECOMMENDS THE INITIAL INSPECTION SHOULD BE REVISED TO 'BEFORE FURTHER FLIGHT'.
